# SDR DHL9970118D

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON ANCHOR NUTS AND ATTACH MOUNTS OF DOOR FRAME BS 580 STR 25R TO 26R.  CORROSION OUT OF LIMITS, INSTALLED REPAIR PER SRM 51-40-2, 5.5 X 10.
